# SDR NSVA200600106

- Difficulty date: July 16, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N356CJ
- Make and model: Saab 340B
- Aircraft serial: 356
- Aircraft time: 25,115 hours, 27,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17469
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS INOPERATIVE, ROW 7,8,9. OVERHEAD EMERGENCY LIGHT LT OVERWING INOP.REMOVED AND REPLACED POWER SUPPLY AT SECTION 23LN, OPS CHECK GOOD IAW 33-50-10 PN ON/OFF 60-1321-1, SN OFF 17469, SN ON 18235.
